| Model Number |
693565 |
| Medical Device Problem Codes |
Capturing Problem (2891); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented to the emergency room and a remote monitoring transmission indicated that the right atrial (ra) lead exhibited undersensing triggering device classified false termination of atrial tachycardia/atrial fibrillation (at/af).The ra lead subsequently exhibited high thresholds, a jumping and fluctuating impedance, high and varying impedance and no capture.It was also reported that there was a possible capture and sensing issue on the ra lead and right ventricular (rv) lead and the implantable pulse generator (ipg) was pacing at a lower rate of approximately fifty-five beats per minute which is below the programmed lower rate setting.The ra lead, rv lead, and ipg remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 5086mri52 lead, implanted (b)(6) 2012.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.